Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I thinik I am having seizures, major changes in heart rate, what should I do ?

what shou;d i do ? I thinik I am having seizures ...major changes in heart rate ? Yes too much stress. they are NOT Panic I do yoga thru those.Yes... I think there is some memory loss. I just get all muscles tight and can barely get a breath. I csn Slow my heart back down using bio feed back trininghg. I just wanted to know if the ER would be able to help me...?? Thnaks for the aswers.
Asked On : Sat, 12 Dec 2009
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You may just be having a panic attack. Have you been through stressful times recently? Take big deep breaths, in through the nose and out through the mouth. When you inhale, imagine inhaling calm. When you exhale, imagine letting out stress. Keep this up for a few minutes. If it's just a panic attack, then it should go away. If this doesn't make it go away, then you need to call for help.
Answered: Sat, 12 Dec 2009
Psychiatrist Dr. Susanta Padhy's  Response
Thanks for the question
quite often seizure and pseudo seizure are often difficult to differentiate. Yes, stress can cause pseudo seizure, but not necessarily. At the same time, stress can precipitate seizure. Some of your symptoms may be because of anxiety, bot anxiety can occur in varied conditions. Without having proper diagnosis, trying one after another, is a mere wastage of time, money and adding to your frustration and suffering. You need to consult a neurologist or psychiatrist discuss the problem in detail and then make a plan of management. Hope I have answered your query, “Wish you Good Health and speedy recovery”
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor